An Elementary Characterization of the Category of Partly Ordered Sets.
Mathematische Zeitschrift, Tome 122 (1971), pp. 111-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171587,
author = {Eric Mendelsohn},
title = {An {Elementary} {Characterization} of the {Category} of {Partly} {Ordered} {Sets.}},
journal = {Mathematische Zeitschrift},
pages = {111--116},
year = {1971},
volume = {122},
zbl = {0209.01203},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171587/}
}
Eric Mendelsohn. An Elementary Characterization of the Category of Partly Ordered Sets.. Mathematische Zeitschrift, Tome 122 (1971), pp. 111-116. http://geodesic.mathdoc.fr/item/MZ_1971__122_171587/